# SDR QXEA9800387

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT CORROSION ON FUSELAGE STRUCTURE INSIDE LEFT MAIN LANDING GEAR WHEEL WELL, ALONG ATTACHING POINT OF INBOARD DOOR HINGE.  REPAIRED IAW HORIZON AIR EA 4-53-359.
